# SDR CA140430006

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 447 hours
- Engine: Lyc IO360L2A
- System (JASC): 2700 · Flight Control System
- Part: Control Wheel
- Part number: 15600233
- Condition: Cracked
- Part time: 440 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CONTROL WHEEL WAS FOUND CRACKED THOUGH A NARROW SECTION OF THE BOTTOM OF THE WHEEL FROM THE MAP LIGHT HOLE TO THE FRONT EDGE OF THE CASTING.  THE CRACK WEAKENS THE CONTROL WHEEL STRUCTURE AND IS LIKELY CAUSED BY NORMAL ELEVATOR-UP COMMAND INPUTS.
